MedElevator Войти в исследования
← Поиск публикаций

DOI 10.6002/ect.2015.0252

Медицинская библиотека · Experimental and clinical transplantation : official journal of the Middle East Society for Organ Transplantation · 2016

Effect of the Prophylactic Use of Proton-Pump Inhibitors on the Pattern of Gastrointestinal Symptoms in Patients Late After Kidney Transplant.

Królikowski Jerzy, Pawłowicz Ewa, Budzisz Ewa, Nowicki Michał

СтатьяПеревод в очереди

Аннотация

OBJECTIVES

Although immunosuppressive drugs have been recognized as leading causes of gastrointestinal symptoms after kidney transplant, other widely used medications such as proton-pump inhibitors recently have been implicated. Our aim was to study the effects of chronic proton-pump inhibitor therapy on gastrointestinal symptoms in clinically stable patients late after kidney transplant.

MATERIALS AND

METHODS

The study comprised 100 kidney transplant recipients (66 men and 34 women, mean age of 49 ± 12 y, mean time after transplant of 56 ± 46 mo). All patients completed the Gastrointestinal Symptoms Rating Scale and the Quality of Life Questionnaire SF-8 surveys.

RESULTS

The most commonly reported symptoms included borborygmus (27%), flatulence (23%), abdominal distension (18%), urgent need of defecation (17%), and heartburn, acid reflux, and eructation (13%). Proton-pump inhibitors were chronically used by 50% of patients and sporadically by 33%. Gastrointestinal Symptoms Rating Scale scores were higher in patients who used proton-pump inhibitors (mean score of 7.8 ± 5.5 vs 4.6 ± 3.0; P = .013). Total score of items representing diarrhea in the Gastrointestinal Symptoms Rating Scale (increased passage of stools, loose stools, urgent need of defecation, incomplete evacuation) was higher in patients treated with proton-pump inhibitors than in those not treated (2.3 ± 2.2 vs 1.3 ± 1.9; P = .04).

CONCLUSIONS

Chronic use of proton-pump inhibitors may increase the prevalence of gastrointestinal symptoms, particularly diarrhea, in patients late after kidney transplant.

Для цитирования: Królikowski Jerzy, Pawłowicz Ewa, Budzisz Ewa, Nowicki Michał. Effect of the Prophylactic Use of Proton-Pump Inhibitors on the Pattern of Gastrointestinal Symptoms in Patients Late After Kidney Transplant.. Experimental and clinical transplantation : official journal of the Middle East Society for Organ Transplantation. 2016. DOI: 10.6002/ect.2015.0252.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.